Alert archive / Utah / Flash Flood Watches in 2006
Flash Flood Watch 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Jun 9, 2006, 4:16 AM MDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2006, 4:16 AM MDT (10:16 UTC)
- Expired
- Jun 9, 2006, 9:00 PM MDT
- In force
- 17 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KSLC 091016 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT FRI JUN 9 2006 UTZ002>004-006>008-091800- /O.NEW.KSLC.FF.A.0002.060609T1016Z-060610T0300Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 416 AM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN NORTHERN UTAH...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS SOUTH OF I-80. * THROUGH THIS EVENING * HEAVY RAIN OCCURRED THURSDAY EVENING IN PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAIN HIGHER ELEVATIONS ...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL MOVE INTO THE AREA THIS MORNING...WITH CONTINUED SHOWERS EXPECTED THROUGH THE DAY. HEAVY RAIN IS POSSIBLE TODAY AND THIS EVENING...ADDING TO RAINFALL FROM THURSDAY EVENING. * FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GIBSON
4 follow-up statements
000 WGUS65 KSLC 091755 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1155 AM MDT FRI JUN 9 2006 UTZ002>004-006>008-092300- /O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 1155 AM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS SOUTH OF I-80. * UNTIL 9 PM MDT THIS EVENING * HEAVY RAIN OCCURRED THURSDAY EVENING IN PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THE DAY TODAY...WITH HEAVY RAIN POSSIBLE...ADDING TO THE RAINFALL FROM THURSDAY EVENING. * FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS65 KSLC 092252 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 452 PM MDT FRI JUN 9 2006 UTZ002>004-006>008-100300- /O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 452 PM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... IN NORTHERN UTAH...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS SOUTH OF I-80. * UNTIL 9 PM MDT THIS EVENING * HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH HEAVY RAIN POSSIBLE. * FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS65 KSLC 092354 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 554 PM MDT FRI JUN 9 2006 UTZ001-100300- /O.EXA.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION- 554 PM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN UTAH... INCLUDING THE FOLLOWING AREA...IN NORTHERN UTAH...CACHE VALLEY/UTAH PORTION. * UNTIL 9 PM MDT THIS EVENING * HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH HEAVY RAIN POSSIBLE. * IN PARTICULAR...THE LOGAN RIVER IS FLOWING NEAR BANKFULL AND MAY EXPERIENCE MINOR FLOODING FROM ADDITIONAL RISES DUE TO HEAVY RAINFALL. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ UTZ002>004-006>008-100300- /O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 554 PM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS... IN NORTHERN UTAH...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS SOUTH OF I-80. * UNTIL 9 PM MDT THIS EVENING * HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH HEAVY RAIN POSSIBLE. * FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND WASATCH MOUNTAIN VALLEYS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS65 KSLC 100256 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 856 PM MDT FRI JUN 9 2006 UTZ001>004-006>008-100400- /O.EXP.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80- 856 PM MDT FRI JUN 9 2006 ...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH RAINFALL HAS DIMINISHED OVER THE WATCH AREA...SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY RAIN WILL STILL OCCUR FOR SEVERAL MORE HOURS TONIGHT. DUE TO THEIR FAST MOVEMENT...THESE ARE NOT EXPECTED TO PRODUCE LARGE RAINFALL TOTALS AND THE THREAT OF FLASH FLOODING IS GREATLY REDUCED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 8, 11:50 PM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 8, 11:50 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1150 PM MDT THU JUN 8 2006
.SYNOPSIS...A MOIST SOUTHERLY FLOW WILL BE OVER THE AREA THROUGH
FRIDAY. A WEAKENING COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST THIS AFTERNOON AND THEN SWEEP THROUGH FRIDAY EVENING.
UPPER RIDGE WILL BUILD BACK OVER THE REGION THIS WEEKEND.
&&
.DISCUSSION...VORTICITY MAX MOVING NORTH THROUGH WRN UTAH THIS
EVENING GENERATED PLENTY OF CONVECTION OVER NRN/ERN SECTIONS OF THE
FORECAST AREA. SEVERE CONVECTION DID FORM OVER THE 4-CORNERS AND
ACROSS NW UT IN THE AREA OF BEST LIFT AND SHEAR DURING THE
MIDEVENING. MUCH OF THIS ACTIVITY HAS DIED OUT...WITH SPOTTY
CONVECTION STILL IN PROGRESS OVER SW WY AND OVER THE NE MOUNTAINS.
A SECOND VORTICITY LOBE OVER CNTRL/ERN NV WILL WORK THROUGH WRN
UTAH LATER TONIGHT. LIKELY TO SEE ADDITIONAL CONVECTION ACROSS
W/CNTRL THROUGH NW UT LATE TONIGHT. DEEP LAYER MOISTURE NOW IN
PLACE COULD LEAD TO HEAVY RAIN PRODUCING CONVECTION...ESPECIALLY
ALONG AND NEAR THE WASATCH MOUNTAINS.
NO CHANGES MADE TO THE CURRENT FORECAST DUE TO A BUSY SEVERE
WEATHER NIGHT.
&&
.AVIATION...SHOWERS AND STRONG THUNDERSTORMS DURING THE EVENING
HAVE PUSHED OFF TO THE NORTHEAST OF THE KSLC AREA. LINGERING SHOWERS
THE NEXT 2-3 HOURS PROBABLY WILL NOT LOWER CIGS/VSBYS BELOW VFR
LIMITS. A SECOND AREA OF SHOWERS/STORMS OVER CNTRL/ERN NV COULD
WORK INTO THE AREA LATE TONIGHT...POSSIBLY CREATING BRIEF MVFR CONDS
AT THE KSLC TERMINAL.
&&
.FIRE WEATHER...WINDY AND DRY CONDITIONS WILL RETURN TO SOUTHWEST
AND WEST CENTRAL UTAH FRIDAY AFTERNOON. THESE CONDITIONS WILL RESULT
IN CRITICAL FIRE WEATHER FOR THOSE AREAS BELOW 7500 FEET AS FUEL
CONDITIONS GENERALLY REMAIN VERY DRY. THE CRITICAL CONDITIONS MAY
MOVE INTO THE REST OF THE DISTRICT FOR THE WEEKEND AND INTO NEXT
WEEK.
&&
.HYDROLOGY...EXCESSIVE SHORT DURATION RAINFALL IN BIG COTTONWOOD
CANYON (SALT LAKE COUNTY) HAS PRODUCED RAPID RISES IN THE CANYONS
CREEK. FLOWS WILL CONTINUE HIGHER THE NEXT COUPLE OF HOURS. A FLASH
FLOOD WARNING WILL REMAIN IN EFFECT THE BALANCE OF THE NIGHT.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH NOON TO 9 PM FRIDAY FOR
FIRE WEATHER ZONES UTZ434-435-437-439>441
WY...NONE.
&&
CONGERHazardous weather outlook, Jun 8, 7:40 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 740 AM MDT THU JUN 8 2006 UTZ001>021-WYZ021-091300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 740 AM MDT THU JUN 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY A MOIST AIRMASS OVER THE OUTLOOK AREA WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. LOCAL HEAVY RAIN AND SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS ARE POSSIBLE OVER NORTHERN UTAH FRIDAY AFTERNOON AND FRIDAY NIGHT. THE AIRMASS WILL THEN DRY WITH WARMING TEMPERATURES OVER THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. GIBSON
In the hours before
Local storm report, Jun 8, 10:20 PM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1020 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62.00 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
0845 PM NON-TSTM WND GST 11 SW CLINTON 41.04N 112.23W
06/08/2006 M53.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
TO 53 MPH.
0855 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
06/08/2006 M51.00 MPH SALT LAKE UT OFFICIAL NWS OBS
SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
51 MPH.
0915 PM FLOOD WOODS CROSS 40.87N 111.91W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOOD UP TO THE CURBS.
0915 PM FLOOD BOUNTIFUL 40.88N 111.86W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOODING
0943 PM FLOOD CENTERVILLE 40.93N 111.89W
06/08/2006 DAVIS UT LAW ENFORCEMENT
MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.
0943 PM WILDFIRE NORTH SALT LAKE 40.83N 111.92W
06/08/2006 DAVIS UT LAW ENFORCEMENT
NUMEROUS FIRES STARTED BY LIGHTNING.
1000 PM HEAVY RAIN BOUNTIFUL 40.88N 111.86W
06/08/2006 M1.57 INCH DAVIS UT PUBLIC
STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
ABOUT AN HOUR FROM 900PM TO 1000PM.
&&
DBLocal storm report, Jun 8, 10:33 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1033 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62.00 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
0845 PM NON-TSTM WND GST 11 SW CLINTON 41.04N 112.23W
06/08/2006 M53.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
TO 53 MPH.
0855 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
06/08/2006 M51.00 MPH SALT LAKE UT OFFICIAL NWS OBS
SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
51 MPH.
0915 PM FLOOD WOODS CROSS 40.87N 111.91W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOOD UP TO THE CURBS.
0915 PM FLOOD BOUNTIFUL 40.88N 111.86W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOODING
0943 PM FLOOD CENTERVILLE 40.93N 111.89W
06/08/2006 DAVIS UT LAW ENFORCEMENT
MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.
0943 PM WILDFIRE NORTH SALT LAKE 40.83N 111.92W
06/08/2006 DAVIS UT LAW ENFORCEMENT
NUMEROUS FIRES STARTED BY LIGHTNING.
1000 PM HEAVY RAIN BOUNTIFUL 40.88N 111.86W
06/08/2006 M1.57 INCH DAVIS UT PUBLIC
STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
ABOUT AN HOUR FROM 900PM TO 1000PM.
1020 PM FLASH FLOOD 5 E COTTONWOOD HEIGHTS 40.61N 111.71W
06/08/2006 SALT LAKE UT LAW ENFORCEMENT
ROAD UP BIG COTTONWOOD CANYON WASHED OUT.
&&
DBThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:22 PM MDT | Severe Thunderstorm Warning | SLC | Sanpete, Utah, Wasatch | 23 min |
| Jun 8, 8:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 31 min |
| Jun 8, 9:37 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 38 min |
| Jun 8, 10:26 PM MDT | Flash Flood Warning | SLC | Salt Lake | 6 hr |
| Jun 9, 2:10 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Sanpete, Utah | 35 min |
| Jun 9, 2:43 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 32 min |
| Jun 9, 2:46 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 29 min |
| Jun 9, 3:20 PM MDT | Red Flag Warning | SLC | 30 hr | |
| Jun 9, 3:28 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 32 min |
| Jun 9, 3:33 PM MDT | Severe Thunderstorm Warning | SLC | Juab | 42 min |
| Jun 9, 3:50 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 40 min |
Nearby
Flash Flood Watches in Utah, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.